# SDR SWAA2015102345265

- Difficulty date: September 18, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT BS 160, BETWEEN LBL 4 - .  R & R FLOOR SUPPORT IAW SRM & DWG.
